Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#236059] of Robert Calderbank

Papers Published

  1. Calderbank, AR; Sloane, NJA, Double Circulant Codes over ℤ4 and even Unimodular Lattices, Journal of Algebraic Combinatorics, vol. 6 no. 2 (1997), pp. 119-131
    (last updated on 2017/12/16)

    Abstract:
    With the help of some new results about weight enumerators of self-dual codes over ℤ4 we investigate a class of double circulant codes over ℤ4, one of which leads to an extremal even unimodular 40-dimensional lattice. It is conjectured that there should be "Nine more constructions of the Leech lattice".

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320